Louisiana, 2015Tornado and Hail in Louisiana, April 24 to 27, 2015
April 24 to 27, 2015 · NWS LCH · 37 events in 14 counties and zones
A large upper level trough stalled over the southwest states while multiple short waves rotated around the larger trough over a few days. This produced multiple rounds of severe weather with large hail and high winds reported.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $78,000
- Crop damage
- None recorded
- Events
- 37
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A large upper level trough stalled over the southwest states while multiple short waves rotated around the larger trough over a few days. This produced multiple rounds of severe weather with large hail and high winds reported. The first round entered Louisiana by early afternoon on the 24th as a long lived super cell tracked from Beauregard Parish and across Acadiana then into the gulf. The second round of severe weather produced a couple reports of wind damage while the 3rd and 4th rounds produced widespread wind damage and hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Apr 24, 9:27 AM CST, 1 hour 57 minutes earlier.
Area forecast discussion, Apr 24, 9:27 AM CST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1027 AM CDT FRI APR 24 2015
.DISCUSSION...
MCS OVER E TX WILL CONTINUE TO AFFECT THE LAKES REGION OF TYLER...
JASPER...AND NEWTON COUNTIES THE NEXT FEW HOURS...AND ACROSS C LA
FOR THE AFTERNOON HOURS. A SLIGHT RISK FOR SVR TSTM CONTINUES...WITH
HAIL AND DAMAGING WINDS THE PRIMARY WX THREAT. FOR THIS...HAD TO
ADJUST MORNING POPS UP SIGNIFICANTLY FOR THE FASTER MOVEMENT OF
THIS SYSTEM. FOR THE AFTERNOON HOURS...THE BEST CHANCES FOR
SHRA/TSRA WILL REMAIN ACROSS INLAND SE TX/C LA...WITH THE TROF
EXPECTED TO MOVE SE LATER THIS EVENING AND SAT MORNING...THUS
INCREASING CHANCES FOR SHRA/TSRA OVER THE REMAINDER OF SE TX/S LA.
DML
&&
.PREV DISCUSSION... /ISSUED 713 AM CDT FRI APR 24 2015/
DISCUSSION...
24/12Z TAF ISSUANCE.
AVIATION...
ABUNDANT MOISTURE IS PRODUCING LOW CLOUDS AND PATCHY BR ACRS THE
AREA. CIGS VARY AND ARE EXPECTED TO TREND TOWARD MVFR BY MIDDAY.
CONVECTION ACRS SRN TX HAS BEEN DISSIPATING AS IT MOVES NE
ALTHOUGH A SPRINKLE OR TWO CANNOT BE RULED OUT AT BPT AND POSSIBLY
EVEN LCH EARLY THIS MORNING. ANOTHER CLUSTER OF SHRA/TSRA HAS
DEVELOPED WEST OF HOUSTON AND IS FCST TO MOVE NE THROUGH THE DAY.
THE COMBO OF THIS ACTIVITY AND ANY LEFTOVER BOUNDARIES WITH
DAYTIME HEATING IS EXPECTED TO RESULT IN SCTD STORMS BY AFTN.
BEST CHCS REMAIN OVER NRN PORTIONS OF THE AREA...THUS KEPT TEMPO
GROUP AT AEX FOR THE 19-23Z PERIOD. HOWEVER AS HAS BEEN THE CASE
THE PAST COUPLE OF DAYS...AFTN CONVECTION HAS BEEN OVERDONE BY
MODEL GUIDANCE SO CONFIDENCE NOT EXACTLY GREAT IN WHEN WHERE OR
EVEN HOW MUCH SHRA/TSRA WILL DEVELOP...THUS HAVE OPTED TO KEEP
JUST VC MENTION IN AT SRN SITES WHICH CAN BE AMENDED AS THE
SITUATION EVOLVES. ACTIVITY EXPECTED TO DIMINISH DURING THE
EVENING...WITH MVFR/IFR CIGS AND PATCHY FOG RETURNING OVERNIGHT.
24
PREV DISCUSSION... /ISSUED 455 AM CDT FRI APR 24 2015/
DISCUSSION...
ANOTHER MAINLY QUIET NIGHT ACROSS THE IMMEDIATE FORECAST
AREA...WITH ONLY MUGGY CONDITIONS AND PATCHY FOG TO MENTION...AS
MID LEVEL RIDGE EXTENDING FROM THE GULF OF MEXICO HOLDS.
THIS MID LEVEL RIDGE IS MAKING FOR ANOTHER TRICKY FORECAST AS IT
COMES TO RAIN CHANCES FOR TODAY. REGIONAL SATELLITE AND RADAR
IMAGES SHOW A FEW THUNDERSTORM COMPLEXES OVER SOUTH AND SOUTHWEST
TEXAS. DIFFERENT SOLUTIONS AS TO HOW THE DISTURBANCES PRODUCING
THE THUNDERSTORMS WILL AFFECT THE FORECAST AREA...AND WHEN MID
LEVEL RIDGE WILL BEGIN TO LOSE ITS INFLUENCE.
FIRST COMPLEX DOWN THE DEEP SOUTH TEXAS COAST WILL RIDE ALONG THE
COAST TOWARD THE SOUTHERN PORTIONS OF THE FORECAST AREA BY MID
MORNING. HOWEVER...ACTIVITY IS ALREADY BEGINNING TO DECAY...AND
WOULD ONLY EXPECT A FEW LIGHT SHOWERS TO REMAIN WITH THIS FEATURE
AT BEST AS IT REACHES LOWER SOUTHEAST TEXAS AND SOUTHWEST
LOUISIANA. HOWEVER...IT MAY LEAVE BEHIND A BOUNDARY THAT COULD BE
USED AS A FOCUS FOR THUNDERSTORM DEVELOPMENT LATER THIS AFTERNOON.
THE OTHER COMPLEX OF THUNDERSTORMS ARE HOLDING TOGETHER
BETTER...AND IS PROJECTED TO REACH MAINLY THE NORTHWEST PORTION OF
THE FORECAST AREA AROUND 16Z OR 11AM. THIS ACTIVITY WILL ALSO HAVE
A BETTER CHANCE OF MAINTAINING ITSELF AS LOW LEVEL INFLOW IS
EXPECTED TO INCREASE BY AFTERNOON AS SURFACE LOW DEEPENS OVER THE
CENTRAL PLAINS...AND SOME UPPER LEVEL DIVERGENCE OCCURS DUE TO A
BIT OF A MID LEVEL SPEED MAX MOVING OVER EASTERN TEXAS.
THEREFORE...WILL HAVE A CHANCE FOR SHOWERS AND THUNDERSTORMS FROM
LATE MORNING INTO THE AFTERNOON FOR THE NORTHWEST AND NORTHERN
ZONES OF THE FORECAST AREA...WITH JUST A SLIGHT CHANCE ELSEWHERE.
AGAIN...DAYTIME HEATING WILL PROVIDE MODERATE INSTABILITY...ALONG
WITH DECENT LOW LEVEL SHEAR AS MODEST LOW LEVEL JET DEVELOPS.
THEREFORE...IF STORMS CAN GET GOING...STILL AN IF...THEN SOME
STRONG TO BORDERLINE SEVERE ACTIVITY IS POSSIBLE IN THE AFTERNOON.
UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE FORECAST AREA IN THE
SOUTHERN STREAM LATE TONIGHT INTO EARLY SATURDAY...AS MID LEVEL
RIDGE IS PROGGED TO SLIDE TO THE SOUTHEAST. PLENTY OF GULF
MOISTURE WILL BE AVAILABLE FOR THIS FEATURE TO TAP INTO...WITH
PRECIPITABLE WATER VALUES NEAR 2 INCHES...AGAIN CLOSE TO TWICE THE
STANDARD DEVIATION. ALSO...FORECAST AREA WILL BE LOCATED UNDER THE
RIGHT ENTRANCE REGION OF ROBUST MID AND UPPER LEVEL SPEED MAX.
THEREFORE...LOOKS LIKE A DECENT CHANCE THAT NOCTURNAL SHOWER
ACTIVITY WILL DEVELOP BEFORE DAYBREAK IN THE VERY MOIST
ATMOSPHERE...THEN INCREASE DURING THE MORNING HOURS. WITH THE
HIGH MOISTURE CONTENT AND UPPER LEVEL DIVERGENCE...SOME LOCALIZED HEAVY
DOWN POURS ARE POSSIBLE WITH ACTIVITY...AS WELL AS SOME STRONG
STORMS DUE TO DECENT LOW SHEAR FROM LOW LEVEL JET MATCHING UP WITH
MID LEVEL SPEED MAX. ACTIVITY SHOULD DECREASE DURING THE AFTERNOON
HOURS...AS UPPER LEVEL DISTURBANCE MOVES OFF TO THE EAST AND
STABLE AIR REPLACES IT.
SUNDAY IS STILL LOOKING THE BETTER OF THE TWO DAYS...AS DRIER AND
MORE STABLE MID LEVEL AIR HANGS AROUND...PRECLUDING SHOWER
ACTIVITY. HOWEVER...STILL PLENTY OF LOW LEVEL HUMIDITY...AND
APPARENT TEMPERATURES DURING THE AFTERNOON WILL BE IN THE LOW
90S.
ANOTHER STORM SYSTEM IS EXPECTED TO FORM OVER TEXAS ON MONDAY...AS
UPPER LEVEL SYSTEM WEST OF THE BAJA FINALLY KICKS OFF TO THE
NORTHEAST. THIS SYSTEM WILL MOVE ACROSS THE FORECAST AREA LATE
MONDAY INTO EARLY TUESDAY. LOOKS LIKE A FAIRLY WET SYSTEM...WITH
HIGH MOISTURE VALUES (PWAT AROUND 2 INCHES)...LOW LEVEL
CONVERGENCE PROVIDED BY THE SURFACE TROUGH...AND FAVORABLE JET
DYNAMICS.
ONCE THAT SYSTEM PUSHES OFF TO THE EAST AND NORTHEAST BY LATE
TUESDAY...A DEEP NORTHWEST FLOW WILL OCCUR OVER THE FORECAST AREA.
THIS WILL BRING MUCH DRIER AND UNSEASONAL COOLER CONDITIONS FOR
THE MIDDLE TO THE END OF NEXT WEEK. WOULD BE A VERY NICE CHANGE
FOR THE FORECAST AREA IF THIS SCENARIO DOES VERIFY.
RUA
MARINE...
SOUTHEAST WINDS ACROSS THE COASTAL WATERS SHOULD INCREASE TO NEAR
15 KNOTS TODAY AS HIGH PRESSURE REMAINS OFF TO THE EAST OF THE
COASTAL WATERS AND LOW PRESSURE FORMS OVER THE PLAINS. THE
SOUTHERLY WINDS WILL CONTINUE OVER THE WEEKEND AS THE HIGH REMAINS
OFF TO THE EAST...HOWEVER WIND SPEEDS WILL DECREASE SOME AS THE
LOW PRESSURE SYSTEM MOVES OFF TO THE NORTHEAST. AN UPPER LEVEL
DISTURBANCE WILL HELP BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS
INTO SATURDAY...WITH THE BEST CHANCE OCCURRING LATE TONIGHT INTO
EARLY SATURDAY AFTERNOON. SOME OF THE STORMS COULD PRODUCE LOCALLY
HIGHER WINDS AND SEAS...ALONG WITH FREQUENT CLOUD TO WATER
LIGHTNING.
ANOTHER LOW PRESSURE SYSTEM WILL DEVELOP OVER TEXAS ON MONDAY AND
MOVE ACROSS THE REGION MONDAY NIGHT INTO TUESDAY. THIS SYSTEM WILL
AGAIN INCREASE SOUTHERLY WINDS AHEAD OF IT. AS THE LOW DEPARTS ON
TUESDAY...A COLD FRONT WILL MOVE IN BEHIND...BRINGING MODERATE TO
STRONG NORTHERLY WINDS BY LATE TUESDAY INTO TUESDAY NIGHT...WITH
THE POSSIBILITY OF SMALL CRAFT ADVISORY CONDITIONS FROM LATE
TUESDAY INTO WEDNESDAY.
RUA
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 82 71 86 68 / 70 60 40 10
LCH 83 72 83 70 / 40 30 60 10
LFT 83 74 84 71 / 40 30 60 10
BPT 83 72 86 70 / 30 40 60 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
PUBLIC...08
Hazardous weather outlook, Apr 24, 4:34 AM CST, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
534 AM CDT FRI APR 24 2015
LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
251130-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
534 AM CDT FRI APR 24 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS.
.DAY ONE...TODAY AND TONIGHT
AN UPPER LEVEL DISTURBANCE IS EXPECTED TO ARRIVE LATE THIS MORNING
INTO THE AFTERNOON...AND BRING A CHANCE FOR SHOWERS AND
THUNDERSTORMS...ESPECIALLY OVER PORTIONS OF UPPER SOUTHEAST TEXAS
AND CENTRAL LOUISIANA. THERE IS A SLIGHT RISK THAT THE STORMS
THAT CAN DEVELOP COULD BECOME SEVERE. THE MAIN HAZARDS WILL BE
DAMAGING STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING...AND TORRENTIAL DOWN POURS WHICH MAY PRODUCE LOCALIZED
STREET FLOODING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
ANOTHER UPPER LEVEL DISTURBANCE WILL BRING A CHANCE FOR SHOWERS
AND THUNDERSTORMS FOR MAINLY SATURDAY MORNING INTO EARLY
AFTERNOON. AGAIN THE THUNDERSTORMS THAT DEVELOP WILL HAVE A SLIGHT
RISK TO BECOME SEVERE. THE MAIN HAZARDS AGAIN WILL BE DAMAGING
STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING...AND
TORRENTIAL DOWN POURS WHICH MAY PRODUCE LOCALIZED STREET FLOODING.
ANOTHER RATHER STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS DURING
THE MONDAY INTO TUESDAY PERIOD. AGAIN...SOME STRONG TO SEVERE THUNDERSTORMS
MAY ACCOMPANY THIS SYSTEM. ALSO...HEAVY RAINFALL WILL BE POSSIBLE
DURING THESE TWO DAYS...WITH RAINFALL AMOUNTS AVERAGING 1 TO 2
INCHES WITH LOCALLY HIGHER AMOUNTS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
GMZ430-432-435-450-452-455-470-472-475-251130-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
534 AM CDT FRI APR 24 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.
.DAY ONE...TODAY AND TONIGHT
A FEW THUNDERSTORMS MAY DEVELOP OR MOVE INTO THE COASTAL WATERS
TONIGHT. LOCALLY HIGHER WINDS AND SEAS...ALONG WITH FREQUENT
CLOUD TO WATER LIGHTNING WILL BE POSSIBLE WITH THE STORMS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
STRONG THUNDERSTORMS WILL BE POSSIBLE SATURDAY MORNING INTO EARLY
AFTERNOON...AND AGAIN ON MONDAY INTO TUESDAY. LOCALLY HIGHER
WINDS AND SEAS...ALONG WITH FREQUENT CLOUD TO WATER LIGHTNING WILL
BE POSSIBLE WITH THE STORMS.
A COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS ON TUESDAY.
STRONG NORTH WINDS ARE EXPECTED TO DEVELOP BEHIND IT...WITH SMALL
CRAFT ADVISORY CONDITIONS POSSIBLE FOR LATE TUESDAY INTO EARLY
WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
RUA
In the hours before
Special weather statement, Apr 24, 9:40 AM CST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1040 AM CDT FRI APR 24 2015
TXZ180-201-259-261-241630-
SOUTHERN JASPER TX-NORTHERN JASPER TX-HARDIN TX-TYLER TX-
1040 AM CDT FRI APR 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARDIN...TYLER AND
NORTHERN JASPER COUNTIES UNTIL 1130 AM CDT...
AT 1039 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF CHESTER TO
ALABAMA-COUSHATTA RESERVATION TO 9 MILES NORTHWEST OF VOTAW...AND
MOVING EAST AT 40 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
JASPER...WOODVILLE...COLMESNEIL...CHESTER...FRED...TOWN BLUFF...
EBENEZER...WARREN...WILDWOOD...ROCKLAND...BROWNDELL...VILLAGE
MILLS...MT. UNION...MAGNOLIA SPRINGS...CANEY HEAD...SPURGER...
IVANHOE...SAM RAYBURN DAM AND HILLISTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3106 9456 3103 9447 3111 9406 3113 9403
3115 9393 3064 9401 3048 9405 3049 9460
3049 9454 3101 9466
TIME...MOT...LOC 1539Z 278DEG 37KT 3105 9465 3074 9470 3050 9481
66Special weather statement, Apr 24, 10:28 AM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1128 AM CDT FRI APR 24 2015
LAZ027-030-TXZ180-259-260-241730-
BEAUREGARD LA-VERNON LA-NORTHERN JASPER TX-NORTHERN NEWTON TX-
TYLER TX-
1128 AM CDT FRI APR 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BEAUREGARD AND
SOUTHWESTERN VERNON PARISHES...TYLER...JASPER AND NEWTON COUNTIES
UNTIL 1230 PM CDT...
AT 1127 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
ROCKLAND TO NEAR TOWN BLUFF TO NEAR MT. UNION...AND MOVING EAST AT 40
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
JASPER...WOODVILLE...NEWTON...KIRBYVILLE...MERRYVILLE...COLMESNEIL...
CHESTER...BON WEIR...EBENEZER...ROCKLAND...BURKEVILLE...CALL...TOWN
BLUFF...TOLEDO BEND DAM...WARREN...BROWNDELL...ROGANVILLE...
MAYFLOWER...SPURGER AND FARRSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3106 9456 3103 9447 3111 9405 3113 9404
3116 9394 3117 9358 3120 9354 3124 9355
3127 9354 3128 9351 3060 9354 3058 9393
3058 9456 3101 9466
TIME...MOT...LOC 1627Z 250DEG 34KT 3106 9430 3077 9411 3064 9409
66Local storm report, Apr 24, 11:21 AM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1221 PM CDT FRI APR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM TSTM WND GST 7 NW KIRBYVILLE 30.73N 93.98W
04/24/2015 E60 MPH JASPER TX TRAINED SPOTTER
&&
APATRICKEvent by event
29 thunderstorm wind, 7 hail, 1 tornado. Local standard time, as filed.
Tornado, Beauregard
- When
- April 24, 11:24 AM CST to 11:32 AM CST
- Where
- Beauregard County, 3.4 mi W of Bancroft to 2.18 mi SSE of Fields
- Rating
- EF1
- Path length
- 8.36 mi
- Path width
- 50 yd
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 30.565, -93.727
An EF1 tornado formed in Newton County and moved east to southeast across the Sabine River. The tornado passed near Bancroft before dissipating near Fields. Mostly tree damage occurred along the path, however one home was damaged when a tree fell onto the roof and a couple of outbuildings were also damaged near Bancroft. The path in Beauregard Parish was 8.36 miles long with a total path distance of 12.3 miles. The average width was 50 yards.
Hail, Beauregard
- When
- April 24, 11:45 AM CST
- Where
- Beauregard County, 0.59 mi E of Singer
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 30.650, -93.410
Media relayed a report of quarter size hail in Singer.
Thunderstorm Wind, Beauregard
- When
- April 24, 11:56 AM CST
- Where
- Beauregard County, 3.16 mi NW of Gordon
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 30.510, -93.360
The emergency manager of Beauregard Parish reported trees down between Fields and Ragley.
Thunderstorm Wind, Beauregard
- When
- April 24, 12:00 PM CST
- Where
- Beauregard County, 1.38 mi WSW of Kernan
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- NWS Employee
- Coordinates
- 30.490, -93.290
An NWS employee reported trees and power lines down along Clark Road off of Highway 12.
Thunderstorm Wind, Beauregard
- When
- April 24, 12:00 PM CST
- Where
- Beauregard County, 3.63 mi W of Longville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 30.610, -93.290
Photos of tree damage along Highway 110 between Singer and Longville was received through social media.
Thunderstorm Wind, Beauregard
- When
- April 24, 12:09 PM CST
- Where
- Beauregard County, Ragley
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 30.520, -93.230
Local media received and then relayed a photo of a power pole snapped along Highway 171.
Thunderstorm Wind, Allen
- When
- April 24, 12:20 PM CST
- Where
- Allen County, 0.91 mi SW of Reeves
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 30.520, -93.040
Media relayed a report of a tree down in Reeves.
Thunderstorm Wind, Allen
- When
- April 24, 12:30 PM CST
- Where
- Allen County, 0.69 mi S of Le Blanc
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 30.510, -92.950
Trees were downed between Reeves and Kinder along Highway 190.
Hail, St. Martin
- When
- April 24, 2:15 PM CST
- Where
- St. Martin County, 0.69 mi N of Breaux Bridge
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 30.280, -91.900
Quarter size hail was reported in Breaux Bridge.
Thunderstorm Wind, St. Martin
- When
- April 24, 2:25 PM CST
- Where
- St. Martin County, 3 mi NW of Breaux Bridge
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 30.301, -91.936
A spotter estimated a wind gust of 65 MPH northwest of Breaux Bridge.
Thunderstorm Wind, St. Martin
- When
- April 24, 2:30 PM CST
- Where
- St. Martin County, 2.16 mi NNW of Anse la Butte
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 30.280, -91.940
The Louisiana State Police relayed a report of two tractor trailers overturned on Interstate 10 near mile post 108 in Breaux Bridge. Also near by a trailer home was destroyed by wind.
Hail, St. Martin
- When
- April 24, 2:37 PM CST
- Where
- St. Martin County, 0.69 mi N of Breaux Bridge
- Measured
- 2.75 in hail
- Reported by
- Public
- Coordinates
- 30.280, -91.900
A report of baseball sized hail was received from between Breaux Bridge and the Parks Area.
Hail, St. Martin
- When
- April 24, 2:40 PM CST
- Where
- St. Martin County, 1.38 mi ENE of Catahoula
- Measured
- 2.75 in hail
- Reported by
- Public
- Coordinates
- 30.210, -91.710
Several photos were received of tennis ball to baseball sized hail from Catahoula.
Hail, Calcasieu
- When
- April 25, 9:10 AM CST
- Where
- Calcasieu County, 0.69 mi N of Hayes
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 30.110, -92.920
A storm over Hayes produce quarter sized hail.
Thunderstorm Wind, St. Landry
- When
- April 25, 9:38 AM CST
- Where
- St. Landry County, 0.91 mi NW of Port Barre
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 30.560, -91.960
The Saint Landry Police Department reported a tree down on Highway 103 near a high school.
Thunderstorm Wind, Vermilion
- When
- April 25, 10:33 AM CST
- Where
- Vermilion County, 0.9 mi SSE of West Erath
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 29.959, -92.042
A tree was reported down on Charlie Field Road.
Thunderstorm Wind, Vernon
- When
- April 27, 5:17 AM CST
- Where
- Vernon County, 0.69 mi S of Leesville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Broadcast Media
- Coordinates
- 31.140, -93.270
A passing line of thunderstorms downed power lines and several trees around Leesville.
Thunderstorm Wind, Vernon
- When
- April 27, 5:24 AM CST
- Where
- Vernon County, 0.69 mi N of Evans
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 30.990, -93.500
Trees reported down around Evans.
Thunderstorm Wind, Beauregard
- When
- April 27, 5:41 AM CST to 5:44 AM CST
- Where
- Beauregard County, 0.59 mi W of De Ridder
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $7,000
- Reported by
- NWS Employee
- Coordinates
- 30.850, -93.290
A NWS employee reported several trees and power lines down from DeRidder to Singer along Highway 27. Also, a bar suffered roof damage between DeRidder and Rosepine.
Thunderstorm Wind, Calcasieu
- When
- April 27, 5:43 AM CST
- Where
- Calcasieu County, 0.91 mi NW of De Quincy
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- NWS Employee
- Coordinates
- 30.460, -93.440
A tree was blown down along Highway 27 in Dequincy.
Thunderstorm Wind, Calcasieu
- When
- April 27, 5:46 AM CST
- Where
- Calcasieu County, 1.38 mi N of Vinton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 30.200, -93.580
The police chief of Vinton estimated a wind gust of at least 60 MPH.
Thunderstorm Wind, Vernon
- When
- April 27, 6:05 AM CST
- Where
- Vernon County, 0.91 mi NW of Pitkin
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Broadcast Media
- Coordinates
- 30.940, -92.940
Media reported trees down in Pitkin and around much of Beauregard Parish.
Thunderstorm Wind, Cameron
- When
- April 27, 6:13 AM CST
- Where
- Cameron County, 0.49 mi SSE of Hackberry
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 29.993, -93.368
A roughly 12 inch in diameter live oak was blown over in Hackberry. The picture of the downed tree was received through Facebook.
Thunderstorm Wind, Calcasieu
- When
- April 27, 6:15 AM CST
- Where
- Calcasieu County, 1.38 mi S of Lake Charles
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 30.210, -93.200
A power pole was downed near SJ Welsh Middle School. Trees and power lines were downed across the city of Lake Charles with some portions of the city out of power for around 2 days after the line of storms passed.
Thunderstorm Wind, Calcasieu
- When
- April 27, 6:19 AM CST
- Where
- Calcasieu County, 3.63 mi NE of Lake Charles Chloe F
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 30.280, -93.080
A roof was removed from a trailer home in Lebleu Settlement.
Thunderstorm Wind, Evangeline
- When
- April 27, 6:33 AM CST
- Where
- Evangeline County, 1.93 mi ENE of Mellers Lake
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 30.759, -92.319
Power poles were blown down between Ville Patte and Bayou Chicot.
Thunderstorm Wind, Evangeline
- When
- April 27, 6:50 AM CST
- Where
- Evangeline County, Mamou
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 30.630, -92.420
Trees were reported down in Mamou and across the rest of the parish as well.
Thunderstorm Wind, Acadia
- When
- April 27, 7:03 AM CST to 7:06 AM CST
- Where
- Acadia County, 0.91 mi SW of Crowley
- Measured
- 56 kt (64 mph) measured gust
- Property damage
- $4,000
- Reported by
- Law Enforcement
- Coordinates
- 30.210, -92.380
A wind gust of 64 MPH was recorded by the LSU Ag Center in Crowley. The Acadia Police Department also reported several trees down around Crowely and also in Rayne.
Thunderstorm Wind, Lafayette
- When
- April 27, 7:22 AM CST
- Where
- Lafayette County, 0.6 mi W of Lafayette
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 30.220, -92.030
A spotter estimated winds were near 60 MPH with a passing line of thunderstorms. A tree was also reported down on power lines in Lafayette with the tree on fire.
Thunderstorm Wind, St. Martin
- When
- April 27, 7:31 AM CST
- Where
- St. Martin County, 0.69 mi N of Breaux Bridge
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 30.280, -91.900
The Saint Landry Police Department reported a tree down on Grant and South Main Street in Breaux Bridge.
Thunderstorm Wind, St. Martin
- When
- April 27, 7:41 AM CST
- Where
- St. Martin County, 4.23 mi E of Atchafalaya
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 30.360, -91.660
A tree fell onto Interstate 10 blocking the west bound traffic over the Atchafalaya Basin.
Thunderstorm Wind, Vermilion
- When
- April 27, 7:42 AM CST
- Where
- Vermilion County, 0.91 mi SE of Maurice
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 30.110, -92.120
A power pole was downed onto a house in Maurice.
Thunderstorm Wind, Iberia
- When
- April 27, 8:02 AM CST
- Where
- Iberia County, Jeanerette
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 29.920, -91.680
A tree fell onto a home and into the utility room and a bedroom in Jeanerette.
Thunderstorm Wind, St. Mary
- When
- April 27, 8:05 AM CST
- Where
- St. Mary County, 1.38 mi WSW of Charenton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 29.870, -91.540
A tree was blown down onto highway 87, and another was blown down in Franklin.
Thunderstorm Wind, St. Mary
- When
- April 27, 8:16 AM CST
- Where
- St. Mary County, 1.2 mi W of Baldwin
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 29.830, -91.550
A tree with other debris was blown onto Chitimacha Trail.
Hail, Allen
- When
- April 27, 2:45 PM CST
- Where
- Allen County, 0.69 mi S of Kinder
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 30.470, -92.850
Quarter sized hail was reported in Kinder.
Hail, Jefferson Davis
- When
- April 27, 2:58 PM CST
- Where
- Jefferson Davis County, Elton
- Measured
- 0.88 in hail
- Reported by
- Law Enforcement
- Coordinates
- 30.480, -92.700
Nickel sized hail was reported in Elton.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Flash Flooding in Texas, April 24 to 25, 20151 death · $5.0 million · EF0 · 34 events
- Tornadoes and Damaging Winds in Mississippi, April 24 to 25, 2015$791,000 · EF1 · 28 events
- Tornadoes and Flash Flooding in Texas, April 24 to 25, 2015$585,000 · EF0 · 36 events
- Tornadoes and Flash Flood in Texas, April 24 to 27, 2015$139,000 · EF1 · 24 events
- Tornadoes and Hail in Kansas, April 24, 2015$200,000 · EF1 · 14 events
- Tornadoes and Hail in Texas, April 24, 2015$115,000 · EF1 · 14 events
- Tornado and Damaging Winds in Louisiana, April 24, 2015$104,000 · EF1 · 8 events
- Hail and Damaging Winds in Texas, April 24, 2015$252,000 · 1 in hail · 10 events
- Tornado and Hail in Louisiana, April 24, 2015$30,000 · EF1 · 10 events
- Hail in Kansas, April 24, 2015$100,000 · 1.75 in hail · 5 events
- Tornado and Hail in Louisiana, April 24 to 25, 2015$75,000 · EF0 · 10 events
- Damaging Winds and High Wind in Texas, April 24, 2015$50,000 · 52 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 572162, 572137, 572144, 572146, 572147, 572148, 572149, 572151, 572138, 572175, 572152, 572141, 572142, 572143, 572185, 572186, 572187, 572197, 572199, 572195, 572208, 572204, 572209, 572210, 572211, 572207, 572212, 572214, 572215, 572216, 572217, 572218, 572540, 572219, 572220, 572205, 572206.